Alert archive / Illinois / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 69, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 10, 2018, 2:07 PM CDT for Effingham County, Shelby County, Illinois. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2018, 2:07 PM CDT (19:07 UTC)
- Expired
- Jun 10, 2018, 2:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Effingham County, IL, Shelby County, IL
The radar
The Lincoln radar (KILX), 113 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 12:46 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.1 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 585 J/kg
- Mixed-layer CIN
- -193 J/kg
- Mixed-layer LCL
- 611 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 362 m²/s²
- 0-3 km storm-relative helicity
- 382 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.2
The text
As transmitted.
298
WUUS53 KILX 101907
SVRILX
ILC049-173-101945-
/O.NEW.KILX.SV.W.0069.180610T1907Z-180610T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
207 PM CDT SUN JUN 10 2018
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Southern Shelby County in central Illinois...
Northwestern Effingham County in south central Illinois...
* Until 245 PM CDT
* At 207 PM CDT, a severe thunderstorm was located 7 miles west of
Cowden, or 14 miles southwest of Shelbyville, moving east at 35
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Effingham, Teutopolis, Stewardson, Cowden, Beecher City, Shumway,
Moccasin, Strasburg, Herrick, Clarksburg, Sigel, Trowbridge, Mode
and Lake Sara.
This includes the following highways...
Interstate 57 between mile markers 158 and 172.
Interstate 70 between mile markers 92 and 99.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3914 8881 3922 8881 3921 8905 3922 8911
3935 8903 3936 8847 3908 8847
TIME...MOT...LOC 1907Z 287DEG 33KT 3926 8900
HAIL...1.25IN
WIND...60MPH
$$
252 follow-up statements
365
WWUS53 KILX 101928
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
228 PM CDT SUN JUN 10 2018
ILC049-173-101945-
/O.CON.KILX.SV.W.0069.000000T0000Z-180610T1945Z/
Shelby-Effingham-
228 PM CDT SUN JUN 10 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR SOUTHEASTERN SHELBY AND NORTHWESTERN EFFINGHAM COUNTIES...
At 227 PM CDT, a severe thunderstorm was located over Beecher City,
or 12 miles northwest of Effingham, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Effingham, Teutopolis, Stewardson, Cowden, Beecher City, Shumway,
Moccasin, Sigel, Trowbridge, Mode and Lake Sara.
This includes the following highways...
Interstate 57 between mile markers 158 and 172.
Interstate 70 between mile markers 92 and 99.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3914 8881 3922 8881 3922 8890 3932 8874
3936 8847 3908 8847
TIME...MOT...LOC 1927Z 287DEG 33KT 3920 8876
HAIL...1.00IN
WIND...60MPH
$$
25293
WWUS53 KILX 101945
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
245 PM CDT SUN JUN 10 2018
ILC049-173-101955-
/O.EXP.KILX.SV.W.0069.000000T0000Z-180610T1945Z/
Shelby-Effingham-
245 PM CDT SUN JUN 10 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHELBY AND
NORTHWESTERN EFFINGHAM COUNTIES HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been allowed to expire.
A severe thunderstorm watch remains in effect until 800 PM CDT for
south central, central and east central Illinois.
LAT...LON 3914 8881 3922 8881 3922 8890 3932 8874
3936 8847 3908 8847
TIME...MOT...LOC 1945Z 287DEG 33KT 3915 8856
$$
25What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 1:12 PM CDT, 55 minutes earlier.
Area forecast discussion, Jun 10, 1:12 PM CDT, 55 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 112 PM CDT Sun Jun 10 2018 .UPDATE... Issued at 1019 AM CDT Sun Jun 10 2018 Updated the forecast for PoPs and temperatures the rest of the morning and through the afternoon. A cluster of backbuilding t-storms with moderate to heavy rain formed in the past hour or so near a surface boundary just south of I-74 at 15z. Plenty of low level moisture feeding these storms and training echoes along the boundary will produce areas of heavy rain from BMI toward DNV. Adjusted the PoPs and QPF to account for this. Also adjusted temperatures as partial clearing in west central IL has allowed temps to climb into the lower-middle 80s, while readings in east central IL hang in the mid-upper 60s. Will need to keep an eye on remnants of convection/MCV from SW Iowa which may interact with various low level boundaries, steep lapse rates and increasing instability from heating into the upper 80s in west central IL...to produce strong to severe storms late this afternoon/evening in central IL. Some thunderstorms that have developed in NE MO, ahead of the complex in Iowa, may stabilize the atmosphere somewhat if it holds together and moves into west central IL early this afternoon. This could minimize the impact of any storms that develop/move into central IL late this afternoon/evening. && .SHORT TERM...(Today and tonight) ISSUED AT 355 AM CDT Sun Jun 10 2018 An MCV was affecting parts of central and northern IL early this morning, with some strong to severe thunderstorms and locally heavy rains and frequent lightning around McLean, Ford and southern Livingston counties and tracking ESE. Scattered showers and thunderstorms were as far south as I-72 and from Peoria and Springfield east. Have increased pops during early and mid morning over ne CWA to account for this MCV activity. The CAM models have not been very consistent with handling this convection so confidence in convection chances this afternoon and tonight is fairly low. Airmass to destabilize with daytime heating of humid airmass this afternoon as temps rise into the mid 80s to near 90F, warmest over sw CWA. Expected more scattered showers and thunderstorms to develop during mid/late afternoon and into this evening. SPC has marginal risk of severe thunderstorms for gusty winds and hail today into early this evening. Lows tonight in mid 60s northern CWA and around 70F sw CWA and southeast IL. .LONG TERM...(Monday through Saturday) ISSUED AT 355 AM CDT Sun Jun 10 2018 Similar airmass in place over area on Monday with another very warm and humid day with highs in the upper 80s to around 90F with scattered showers and thunderstorms. SPC day2 continues a marginal risk of severe thunderstorms for wind and hail on Monday afternoon into early Monday evening, though instability appears to have shifted further sw during Monday night. A weak cold front to push se over central IL on Tue and continue chances of showers and thunderstorms. SPC day3 has marginal risk of severe storms in far southeast IL Tue afternoon around Lawrence county. Highs Tue of 85-90 and warmest in southeast IL and humid conditions persist another day with dewpoints in the upper 60s/lower 70s. Isolated showers and thunderstorms possible over Wabash river valley in southeast IL Tue evening, then models have gone dry over area rest of Tue night thru Wed evening with slightly cooler and less humid air moving into area due to nearby weak high pressure. Highs Wed in mid to upper 80s and dewpoints in the low to mid 60s. Next chance of showers and thunderstorms arrives later Wed night and Thu and continues into Friday morning. This due to an upper level disturbance ridging over top of upper level ridge over the great plains and moving into IL on Thu. Temperatures and humidity levels to rise again later in the week as upper level ridge builds into IL by Friday afternoon. More chances of showers and thunderstorms arrives overnight Friday night into Saturday. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 112 PM CDT Sun Jun 10 2018 Very active period in the weather for this afternoon/early evening and again overnight in central and eastern IL. Strong to severe thunderstorms near KPIA are expected to expand and spread toward east central IL by early evening. Some existing storms in east central Il at 18Z are expected to remain below severe limits and exit the region around KCMI by 19-20z. Additional t-storms, associated with a convective complex in central IA, are expected to move into central IL later this evening. Much of the lower atmosphere is expected to be stabilized from the earlier convection, so the main concerns are expected to be moderate/heavy rain and then lowering ceilings as a more stratiform precipitation shield approaches. Most TAF sites in central IL are expected to drop into the MVFR ceiling category, but will need to watch closely for IFR conditions after midnight and through daybreak. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...Miller SHORT TERM...07 LONG TERM...07 AVIATION...Miller
Hazardous weather outlook, Jun 10, 11:57 AM CDT, 2 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 1157 AM CDT Sun Jun 10 2018 ILZ027>031-036>038-040>057-061>063-066>068-071>073-111100- Cass-Champaign-Christian-Clark-Clay-Coles-Crawford-Cumberland- De Witt-Douglas-Edgar-Effingham-Fulton-Jasper-Knox-Lawrence-Logan- Macon-Marshall-Mason-McLean-Menard-Morgan-Moultrie-Peoria-Piatt- Richland-Sangamon-Schuyler-Scott-Shelby-Stark-Tazewell-Vermilion- Woodford- 1157 AM CDT Sun Jun 10 2018 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Strong to severe storms will occur this afternoon through tonight across most of central Illinois and all of southeast Illinois. Damaging wind and large hail will be the primary severe threat, mainly south of I-74. Locally heavy rains and frequent lightning will also be a risk with any thunderstorm. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... A typical summer-time pattern is expected to continue through Tuesday with daily chances for thunderstorms. There is a marginal risk for strong to locally severe thunderstorms Monday afternoon and evening. There is a chance of thunderstorms again from late Wednesday night through Friday morning, and overnight Friday night into Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed from 3 to 10 pm today. Auten
In the hours before
Local storm report, Jun 10, 10:51 AM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1051 AM CDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 ENE PHILO 40.01N 88.12W
06/10/2018 M2.64 INCH CHAMPAIGN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 S MAHOMET 40.18N 88.40W
06/10/2018 M2.08 INCH CHAMPAIGN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 4 NNE WHITE HEATH 40.14N 88.47W
06/10/2018 M1.95 INCH PIATT IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 SSW ST. JOSEPH 40.10N 88.05W
06/10/2018 M1.91 INCH CHAMPAIGN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 4 WSW LE ROY 40.32N 88.83W
06/10/2018 M1.85 INCH MCLEAN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 2 WSW HOMER 40.02N 87.99W
06/10/2018 M1.81 INCH CHAMPAIGN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 2 SSW FARMER CITY 40.22N 88.66W
06/10/2018 M1.78 INCH DE WITT IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 3 S MANSFIELD 40.17N 88.51W
06/10/2018 M1.77 INCH PIATT IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 4 SSW LE ROY 40.29N 88.79W
06/10/2018 M1.71 INCH MCLEAN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 2 NW HOMER 40.05N 87.99W
06/10/2018 M1.68 INCH CHAMPAIGN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN ESE CHAMPAIGN 40.11N 88.26W
06/10/2018 M1.61 INCH CHAMPAIGN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 2 NNE HOMER 40.06N 87.94W
06/10/2018 M1.58 INCH CHAMPAIGN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 N SIDNEY 40.04N 88.07W
06/10/2018 M1.58 INCH CHAMPAIGN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 E HEYWORTH 40.31N 88.96W
06/10/2018 M1.57 INCH MCLEAN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 2 N HOMER 40.06N 87.96W
06/10/2018 M1.52 INCH CHAMPAIGN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN WNW HUTSONVILLE 39.11N 87.66W
06/10/2018 M1.52 INCH CRAWFORD IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 S CHARLESTON 39.47N 88.18W
06/10/2018 M1.47 INCH COLES IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 3 ENE BLOOMINGTON 40.50N 88.92W
06/10/2018 M1.31 INCH MCLEAN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 2 ESE BLOOMINGTON 40.47N 88.94W
06/10/2018 M1.26 INCH MCLEAN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 4 WSW MAHOMET 40.17N 88.47W
06/10/2018 M1.18 INCH PIATT IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 4 SSE ROSSVILLE 40.33N 87.64W
06/10/2018 M1.12 INCH VERMILION IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 S CHAMPAIGN 40.10N 88.26W
06/10/2018 M1.11 INCH CHAMPAIGN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 3 NE BLOOMINGTON 40.51N 88.93W
06/10/2018 M1.11 INCH MCLEAN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 2 SW CHAMPAIGN 40.09N 88.29W
06/10/2018 M1.11 INCH CHAMPAIGN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 2 SSE URBANA 40.08N 88.19W
06/10/2018 M1.10 INCH CHAMPAIGN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN SSE URBANA 40.11N 88.21W
06/10/2018 M1.08 INCH CHAMPAIGN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 2 NNE MAHOMET 40.22N 88.39W
06/10/2018 M1.07 INCH CHAMPAIGN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 E HEYWORTH 40.31N 88.96W
06/10/2018 M1.05 INCH MCLEAN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 W LAWRENCEVILLE 38.73N 87.71W
06/10/2018 M1.05 INCH LAWRENCE IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 NW DANVILLE 40.15N 87.63W
06/10/2018 M1.05 INCH VERMILION IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 S MORTON 40.60N 89.47W
06/10/2018 M1.04 INCH TAZEWELL IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN WNW TOULON 41.09N 89.86W
06/10/2018 M1.04 INCH STARK IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 5 SSW CHARLESTON 39.42N 88.21W
06/10/2018 M1.02 INCH COLES IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 WNW EL PASO 40.75N 89.03W
06/10/2018 M1.00 INCH WOODFORD IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 5 NW ATWOOD 39.85N 88.54W
06/10/2018 M1.00 INCH PIATT IL COCORAHS
24 HOUR TOTAL.
1040 AM HEAVY RAIN S TOULON 41.09N 89.86W
06/10/2018 M1.10 INCH STARK IL EMERGENCY MNGR
REPORTED AT THE EMA FROM THIS MORNINGS STORMS.
&&
SBAKERLocal storm report, Jun 10, 10:54 AM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1054 AM CDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 AM TSTM WND DMG MAQUON 40.80N 90.16W
06/10/2018 KNOX IL LAW ENFORCEMENT
REPORT OF A TREE DOWN. TIME ESTIMATED BY RADAR.
0219 AM TSTM WND DMG 1 S FARMINGTON 40.70N 90.01W
06/10/2018 FULTON IL EMERGENCY MNGR
REPORTS OF TREES DOWN, ALONG WITH NUMEROUS SMALL LIMBS.
TIME ESTIMATED BY RADAR.
0239 AM TSTM WND DMG 1 S SPARLAND 41.02N 89.44W
06/10/2018 MARSHALL IL LAW ENFORCEMENT
REPORT OF A TREE DOWN ON ROUTE 29 SOUTH OF SPARLAND. TIME
ESTIMATED BY RADAR.
0242 AM TSTM WND DMG GERMANTOWN HILLS 40.77N 89.47W
06/10/2018 WOODFORD IL LAW ENFORCEMENT
REPORT OF A TREE DOWN. TIME ESTIMATED BY RADAR.
0248 AM TSTM WND DMG METAMORA 40.79N 89.36W
06/10/2018 WOODFORD IL LAW ENFORCEMENT
REPORT OF A TREE DOWN. TIME ESTIMATED BY RADAR.
0600 AM HEAVY RAIN OGDEN 40.12N 87.96W
06/10/2018 M1.24 INCH CHAMPAIGN IL CO-OP OBSERVER
24 HOUR TOTAL.
0645 AM HAIL PALESTINE 39.00N 87.61W
06/10/2018 M0.75 INCH CRAWFORD IL TRAINED SPOTTER
0700 AM HEAVY RAIN ESE CHAMPAIGN 40.11N 88.26W
06/10/2018 M1.61 INCH CHAMPAIGN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 2 NW HOMER 40.05N 87.99W
06/10/2018 M1.68 INCH CHAMPAIGN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 2 NNE HOMER 40.06N 87.94W
06/10/2018 M1.58 INCH CHAMPAIGN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 N SIDNEY 40.04N 88.07W
06/10/2018 M1.58 INCH CHAMPAIGN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 E HEYWORTH 40.31N 88.96W
06/10/2018 M1.57 INCH MCLEAN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 2 N HOMER 40.06N 87.96W
06/10/2018 M1.52 INCH CHAMPAIGN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN WNW HUTSONVILLE 39.11N 87.66W
06/10/2018 M1.52 INCH CRAWFORD IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 S CHARLESTON 39.47N 88.18W
06/10/2018 M1.47 INCH COLES IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 3 ENE BLOOMINGTON 40.50N 88.92W
06/10/2018 M1.31 INCH MCLEAN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 2 ESE BLOOMINGTON 40.47N 88.94W
06/10/2018 M1.26 INCH MCLEAN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 4 WSW MAHOMET 40.17N 88.47W
06/10/2018 M1.18 INCH PIATT IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 4 SSE ROSSVILLE 40.33N 87.64W
06/10/2018 M1.12 INCH VERMILION IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 S CHAMPAIGN 40.10N 88.26W
06/10/2018 M1.11 INCH CHAMPAIGN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 3 NE BLOOMINGTON 40.51N 88.93W
06/10/2018 M1.11 INCH MCLEAN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 2 SW CHAMPAIGN 40.09N 88.29W
06/10/2018 M1.11 INCH CHAMPAIGN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 2 SSE URBANA 40.08N 88.19W
06/10/2018 M1.10 INCH CHAMPAIGN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN SSE URBANA 40.11N 88.21W
06/10/2018 M1.08 INCH CHAMPAIGN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 2 NNE MAHOMET 40.22N 88.39W
06/10/2018 M1.07 INCH CHAMPAIGN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 4 SSW LE ROY 40.29N 88.79W
06/10/2018 M1.71 INCH MCLEAN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 S MORTON 40.60N 89.47W
06/10/2018 M1.04 INCH TAZEWELL IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN LAWRENCEVILLE AIRPORT 38.76N 87.61W
06/10/2018 M1.00 INCH LAWRENCE IL ASOS
24 HOUR TOTAL.
0700 AM HEAVY RAIN BLOOMINGTON AIRPORT 40.48N 88.92W
06/10/2018 M1.29 INCH MCLEAN IL AWOS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 4 N SIDELL 39.97N 87.82W
06/10/2018 M1.38 INCH VERMILION IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 E HEYWORTH 40.31N 88.96W
06/10/2018 M1.05 INCH MCLEAN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 W LAWRENCEVILLE 38.73N 87.71W
06/10/2018 M1.05 INCH LAWRENCE IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 NW DANVILLE 40.15N 87.63W
06/10/2018 M1.05 INCH VERMILION IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN WNW TOULON 41.09N 89.86W
06/10/2018 M1.04 INCH STARK IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 5 SSW CHARLESTON 39.42N 88.21W
06/10/2018 M1.02 INCH COLES IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 WNW EL PASO 40.75N 89.03W
06/10/2018 M1.00 INCH WOODFORD IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 5 NW ATWOOD 39.85N 88.54W
06/10/2018 M1.00 INCH PIATT IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 2 ENE PHILO 40.01N 88.12W
06/10/2018 M2.64 INCH CHAMPAIGN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 S MAHOMET 40.18N 88.40W
06/10/2018 M2.08 INCH CHAMPAIGN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 4 NNE WHITE HEATH 40.14N 88.47W
06/10/2018 M1.95 INCH PIATT IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 SSW ST. JOSEPH 40.10N 88.05W
06/10/2018 M1.91 INCH CHAMPAIGN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 4 WSW LE ROY 40.32N 88.83W
06/10/2018 M1.85 INCH MCLEAN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 2 WSW HOMER 40.02N 87.99W
06/10/2018 M1.81 INCH CHAMPAIGN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 2 SSW FARMER CITY 40.22N 88.66W
06/10/2018 M1.78 INCH DE WITT IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 3 S MANSFIELD 40.17N 88.51W
06/10/2018 M1.77 INCH PIATT IL COCORAHS
24 HOUR TOTAL.
0715 AM HEAVY RAIN CASEY 39.30N 87.99W
06/10/2018 M2.30 INCH CLARK IL CO-OP OBSERVER
24 HOUR TOTAL.
0730 AM HEAVY RAIN CHENOA 40.74N 88.72W
06/10/2018 M1.38 INCH MCLEAN IL CO-OP OBSERVER
24 HOUR TOTAL.
0810 AM TSTM WND DMG 3 W DANVILLE 40.14N 87.68W
06/10/2018 VERMILION IL EMERGENCY MNGR
REPORT OF TREE LIMBS AND WIRES DOWN. TIME ESTIMATED BY
RADAR.
0955 AM HAIL 6 S SECOR 40.65N 89.14W
06/10/2018 M0.88 INCH WOODFORD IL TRAINED SPOTTER
1040 AM HEAVY RAIN S TOULON 41.09N 89.86W
06/10/2018 M1.10 INCH STARK IL EMERGENCY MNGR
REPORTED AT THE EMA FROM THIS MORNINGS STORMS.
&&
SBAKERLocal storm report, Jun 10, 11:05 AM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1105 AM CDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 AM TSTM WND DMG LEXINGTON 40.64N 88.78W
06/10/2018 MCLEAN IL EMERGENCY MNGR
REPORT OF SMALL LIMBS AND LEAF DEBRIS AROUND COUNTY. TIME
ESTIMATED BY RADAR.
&&
SBAKERLocal storm report, Jun 10, 12:44 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1244 PM CDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HEAVY RAIN HOOPESTON 40.47N 87.67W
06/10/2018 M2.53 INCH VERMILION IL CO-OP OBSERVER
OVER LAST 12 HOURS.
&&
SBAKERLocal storm report, Jun 10, 1:29 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
129 PM CDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND GST DELAVAN 40.37N 89.54W
06/10/2018 E60 MPH TAZEWELL IL PUBLIC
&&
SBAKERLocal storm report, Jun 10, 1:30 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
130 PM CDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 PM TSTM WND DMG 1 N DELAVAN 40.39N 89.54W
06/10/2018 TAZEWELL IL PUBLIC
REPORT OF PINE TREES SNAPPED.
&&
SBAKERThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 2:06 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Marshall, Peoria, Stark | 39 min |
| Jun 10, 2:43 AM CDT | Severe Thunderstorm Warning | ILX | McLean, Marshall, Tazewell, Woodford | 47 min |
| Jun 10, 3:29 AM CDT | Severe Thunderstorm Warning | ILX | McLean | 46 min |
| Jun 10, 4:00 AM CDT | Severe Thunderstorm Warning | ILX | Champaign | 45 min |
| Jun 10, 9:11 AM CDT | Special Weather Statement | ILX | Logan | 49 min |
| Jun 10, 12:48 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Logan, Mason, Peoria, Tazewell | 27 min |
| Jun 10, 1:12 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Mason, Menard, Tazewell | 48 min |
| Jun 10, 1:16 PM CDT | Tornado Warning | ILX | McLean | 29 min |
| Jun 10, 1:37 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, McLean, Piatt | 38 min |
| Jun 10, 1:52 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Menard | 38 min |
| Jun 10, 1:56 PM CDT | Tornado Warning | ILX | Champaign, DeWitt, McLean, Piatt | 34 min |
| Jun 10, 2:12 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Macon, Moultrie, Piatt | 48 min |
| Jun 10, 2:15 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Piatt, Vermilion | 45 min |
| Jun 10, 2:26 PM CDT | Severe Thunderstorm Warning | ILX | Menard, Sangamon | 37 min |
| Jun 10, 2:38 PM CDT | Tornado Warning | ILX | Champaign, Douglas, Edgar, Vermilion | 52 min |
| Jun 10, 3:00 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Douglas, Edgar | 45 min |
| Jun 10, 3:13 PM CDT | Flash Flood Warning | ILX | Vermilion | 3 hr |
| Jun 10, 3:13 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Cumberland, Jasper | 62 min |
| Jun 10, 3:51 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper | 54 min |
| Jun 10, 4:41 PM CDT | Severe Thunderstorm Warning | ILX | Cass | 38 min |
| Jun 10, 4:43 PM CDT | Severe Thunderstorm Warning | ILX | Effingham, Shelby | 20 min |
| Jun 10, 5:39 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Shelby | 35 min |
| Jun 10, 6:18 PM CDT | Special Weather Statement | ILX | Christian | 42 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.